I had unprotected intercourse on Saturday and I took the pill on Sunday. Though pill's success rate is very high but I am feeling pukish and nauseated. Is this some stomach infection because of food or I should worry about pregnancy?
Like the answers? Chat privately with the doctor of your choice
Hello there. It's just some stomach upset. Don't have outside food or uncooked/partially cooked food. You can take a tab. Grandem MD and keep in your mouth when you feel its too much. Just be careful next time. Regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.